Results 1 to 6 of 6
Help me get off this damn suboxone!!!!
  1. #1
    Pinknarcotic is offline New Member
    Join Date
    Oct 2016
    Posts
    13

    Default Help me get off this damn suboxone!!!!

    I'm really getting frustrated. Robert 325 taper does not work for me! I take .25 every 24 hours... I have done this for over 2 weeks and I wake up 12 hours later SUFFERING!! I have have no life I count down the hours from 12. Every day my life revolves around me counting down to 24 hours. .25 does a lot. And I can not go down from there and have not evened out! What gives???????

  2. #2
    Pinknarcotic is offline New Member
    Join Date
    Oct 2016
    Posts
    13

    Default

    Right now I'm at 14 hours and my skin is crawling in soaked with sweat. My body aches.

  3. #3
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Pink,

    I'm sorry you're having trouble. I think I remember that you began here with a different thread than this one. Can you please remind me/us what dose of subs you started with and how long it's taken you to taper to this .25/day? Maybe we can suggest something to get you back on track. You shouldn't be feeling bad for this long at the same dose. Were you completely stable when you dropped to .25? What was your dose before you dropped?

    I'll try to watch for you to answer my questions. Take heart. You'll get help figuring this out.

    Peace,

    Cat

  4. #4
    Pinknarcotic is offline New Member
    Join Date
    Oct 2016
    Posts
    13

    Default

    Yeah in my other posts I'm pregnant and I'm so upset. It's actually been 3 weeks I've been at .25 some days it's ok others like today are awful. I started at 1 mg a month ago. Then tapered to .25 it was fine for awhile but now its getting worse. I should be evening out by 3 weeks on it! If I can't even out on .25 I'll never taper off!

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    What reductions/doses did you take during this month. You said you started one month ago at 1mg and have been on .25mg for three weeks. Is this accurate? You may have reduced too quickly. Each reduction should only be 25% of your dose. It sounds like you went too quickly.

    Hopefully, Randy or others will chime in with some suggestions to get you on the right track. I'll check back.

    Peace,

    Cat

  6. #6
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,107

    Default

    Quote Originally Posted by Catrina View Post
    What reductions/doses did you take during this month. You said you started one month ago at 1mg and have been on .25mg for three weeks. Is this accurate? You may have reduced too quickly. Each reduction should only be 25% of your dose. It sounds like you went too quickly.

    Hopefully, Randy or others will chime in with some suggestions to get you on the right track. I'll check back.

    Peace,

    Cat


    Hi Cat - I did post to Pink on her other thread. Thanks for posting here Cat.


    Pink -

    As per the responses on your other thread (please stick to one thread as more gets confusing), I understood that you were on 2mg then dropped to 1mg, then to .5mg and then to .25mg, then attempted to go to .13mg. All were 50% dose reductions. I explained that THAT was what is holding you back. What you must realize is that dose reductions must be done in smaller increments as we just can't handle that large of drops. Well most of us can't. I sure couldn't.

    What you should do is remain on a STABLE dose that has you feeling ok (.25mg or a little higher - up to you) and stay there several days to give your system time to level out, and you to begin to feel better. Then you should be able to either jump, reduce lower, or skip days with very few problems.

    Just keep in mind that you're getting of very strong drugs and a few symptoms will pop up. This isn't intended to be a cakewalk. Have to pay a price for all the garbage we put in our bodies.

    Try remaining on a stable dose for around a week and I bet you'll be ok when the time comes for you to get off the sub.

    Randy

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22